# SDR MALA965222

- Difficulty date: November 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N438MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC721B
- System (JASC): 2700 · Flight Control System
- Part: Flight Controls
- Condition: Buffeting
- Location: Air Frame
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT 3090 - ON CLIMB-OUT FROM MSP, THE CREW NOTED AN AERODYNAMIC BUFFETING EVERY 5 SECONDS IN AIRSPEED RANGES BETWEEN 160-230 KNOTS.  THE AIRCRAFT RETURNED TO MSP.  MAINTENANCE PERFORMED TROUBLESHOOTING TO THE HYDRAULIC SYSTEM, FLIGHT CONTROL CABLE TENSION.  ALL CHECKS GOOD.  THE HYDRAULIC ACCUMULATRO PRESSURE WAS SERVICED AFTER IT WAS FOUND TO BE LOW.  ENGINE AND DE-ICE SYSTEM CHECKS WERE ALSO PERFORMED.  ALL CHECKS SATISFACTORY.  (M)
